Open Access
September, 2003 Modular Deformations and Space Curve Singularities
Bernd Martin
Rev. Mat. Iberoamericana 19(2): 613-621 (September, 2003).


We investigate different concepts of modular deformations of germs of isolated singularities (infinitesimal, Artinian, formal). An obstruction calculus based on the graded Lie algebra structure of the tangent cohomology for modular deformations is introduced. As the main result the characterisation of the maximal infinitesimally modular subgerm of the miniversal family as flattening stratum of the relative Tjurina module is extended from ICIS to space curve singularities.


Download Citation

Bernd Martin. "Modular Deformations and Space Curve Singularities." Rev. Mat. Iberoamericana 19 (2) 613 - 621, September, 2003.


Published: September, 2003
First available in Project Euclid: 8 September 2003

zbMATH: 1060.32014
MathSciNet: MR2023200

Primary: 14B05 , 14Q10 , 32S15

Keywords: curve singularities , local moduli , versal deformation

Rights: Copyright © 2003 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.19 • No. 2 • September, 2003
Back to Top